Alert archive / Mississippi / Flash Flood Warnings in 2014

Flash Flood Warning 91, NWS Memphis, TN

July 9, 20146 counties in Mississippi

NWS Memphis, TN issued this flash flood warning at Jul 9, 2014, 1:43 AM CDT for 6 counties in Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2014, 1:43 AM CDT (06:43 UTC)
Expired
Jul 9, 2014, 4:45 AM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Itawamba County, MS, Lee County, MS, Prentiss County, MS, Tippah County, MS, Tishomingo County, MS, Union County, MS

The radar

The Columbus AFB radar (KGWX), 52 km from the middle of the area, began a volume at 06:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 6.7 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2014-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2055 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2014-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2055 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1168 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

070 
WGUS54 KMEG 090643
FFWMEG
MSC057-081-117-139-141-145-090945-
/O.NEW.KMEG.FF.W.0091.140709T0643Z-140709T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
143 AM CDT WED JUL 9 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
  LEE COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
  EASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 445 AM CDT

* AT 143 AM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL
  HAS OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL
  PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 3 HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BALDWYN...
  TUPELO...VERONA...FULTON AND TOMBIGBEE STATE PARK.

 THIS WARNING ALSO INCLUDES AREAS NEAR BAY SPRINGS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3409 8820 3409 8878 3423 8883 3436 8883
      3437 8888 3472 8900 3452 8814

$$
2 follow-up statements
212 
WGUS74 KMEG 090851
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
351 AM CDT WED JUL 9 2014

MSC117-139-141-090901-
/O.CAN.KMEG.FF.W.0091.000000T0000Z-140709T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TISHOMINGO MS-TIPPAH MS-PRENTISS MS-
351 AM CDT WED JUL 9 2014

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN
PRENTISS...SOUTHERN TIPPAH AND SOUTHERN TISHOMINGO COUNTIES...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3409 8820 3409 8878 3423 8883 3437 8883
      3437 8888 3454 8890 3449 8854 3446 8854
      3447 8838 3446 8837 3444 8815

$$

MSC057-081-145-090945-
/O.CON.KMEG.FF.W.0091.000000T0000Z-140709T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION MS-LEE MS-ITAWAMBA MS-
351 AM CDT WED JUL 9 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR
ITAWAMBA...LEE AND SOUTHEASTERN UNION COUNTIES...

AT 351 AM CDT...DOPPLER RADAR ESTIMATES 1 TO 2 INCHES OF RAINFALL HAS
OCCURRED OVER THE PAST 2 HOURS. SHOWERS AND THUNDERSTORMS WILL 
PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE NEXT HOUR.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BALDWYN...
TUPELO...VERONA...FULTON AND TOMBIGBEE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3409 8820 3409 8878 3423 8883 3437 8883
      3437 8888 3454 8890 3449 8854 3446 8854
      3447 8838 3446 8837 3444 8815

$$
350 
WGUS74 KMEG 090932
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
432 AM CDT WED JUL 9 2014

MSC057-081-145-090942-
/O.CAN.KMEG.FF.W.0091.000000T0000Z-140709T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION MS-LEE MS-ITAWAMBA MS-
432 AM CDT WED JUL 9 2014

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR ITAWAMBA...LEE AND
EASTERN UNION COUNTIES...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3409 8820 3409 8878 3423 8883 3437 8883
      3437 8888 3454 8890 3449 8854 3446 8854
      3447 8838 3446 8837 3444 8815

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 11:38 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jul 8, 11:38 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1138 PM CDT TUE JUL 8 2014

.UPDATE...
UPDATED TO ADD 06Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 1109 PM CDT TUE JUL 8 2014/

UPDATE...

UPDATED TO REMOVE WATCH. ADDITIONAL STRONG...BUT SUB SEVERE
THUNDERSTORMS WILL CONTINUE FOR SEVERAL MORE HOURS.

PREV DISCUSSION... /ISSUED 633 PM CDT TUE JUL 8 2014/

CURRENTLY...AN OUTFLOW BOUNDARY FROM THE EARLIER MCS KICKED OFF
ISOLD TO SCT TSTMS THAT ARE NOW MOVING OFF INTO ALABAMA. OTRW
THINGS ARE FAIRLY QUIET WITH CONVECTIVE DEBRIS CLOUDINESS ACROSS
THE REGION. THE AIRMASS HAS BEEN SLOWLY RECOVERING ACROSS THE
NORTH AS TEMPS CLIMB BACK INTO THE 80S WITH DEWPOINTS IN THE LOWER
70S. THE APPROACHING COLD FRONT IS LOCATED OVER SOUTHERN MISSOURI.

TONIGHT...THE COLD FRONT WILL PUSH INTO NORTHERN SECTIONS OF THE
MIDSOUTH THIS EVENING. THE AIRMASS WILL CONTINUE TO RECOVER OVER
THE NEXT COUPLE OF HOURS AND SHOWERS AND THUNDERSTORMS WILL
DEVELOP ACROSS NORTHERN SECTIONS OF THE MIDSOUTH AS THE FRONT
MOVES IN. THE 16Z HRRR DEPICTS THIS SCENARIO WITH CONVECTION
PUSHING SOUTHWARD WITH THE FRONT THROUGH THE NIGHT. A FEW STRONG
TO SEVERE STORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE AS THE FRONT
PUSHES THROUGH. THE BETTER CHANCE FOR SEVERE STORMS WILL BE NORTH
OF THE MS/TN BORDER WHERE MID LEVEL WINDS ARE STRONGER WHICH WILL
AID STORM ORGANIZATION. CURRENT HWO HANDLES THIS WELL. RAIN
CHANCE WILL SHIFT SOUTH AFTER MIDNIGHT AS THE FRONT MOVES INTO
NORTH MISSISSIPPI.

WEDNESDAY AND THURSDAY...THE FRONT WILL STALL OVER NORTH
MISSISSIPPI OR JUST TO THE SOUTH AND GRADUALLY WEAKEN. THERE WILL
BE SCT-NUMEROUS STORMS OVER NORTH MISSISSIPPI BY WED AFTERNOON AND
SOME OF THESE STORMS COULD BE STRONG TO SEVERE. HIGH PRESSURE
BUILDING INTO NORTHERN SECTIONS OF THE MID SOUTH WILL RESULT IN A
PLEASANT DAY WITH HIGHS IN THE 80S. RAIN CHANCES WILL DIMINISH
ACROSS NORTH MISSISSIPPI WED NIGHT INTO THURSDAY WITH DRY WEATHER
ACROSS NORTHERN SECTIONS. HIGHS IN THE UPPER 80S TO AROUND 90.

FRIDAY INTO SUNDAY...UPPER RIDGE STARTS TO BUILD INTO THE AREA
WITH WARMING TEMPS. LOW SUMMERTIME POPS. DID NOT GET AS
AGGRESSIVE AS THE MEX WITH RESPECT TO HIGH TEMPS.

MONDAY AND TUESDAY...UPPER TROF MOVING INTO THE GREAT LAKES WILL
PUSH ANOTHER FRONT ACROSS THE MIDSOUTH WITH CHANCE FOR SHOWERS AND
THUNDERSTORMS. COOLER BY TUESDAY.

SJM

&&

.AVIATION...
06Z TAF CYCLE

SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A MESOSCALE CONVECTIVE
SYSTEM WILL GRADUALLY SHIFT SOUTH OVER THE NEXT FEW HOURS
AFFECTING TUP. THUS WILL CONTINUE WITH VCTS AND A TEMPO FOR AT
LEAST THE NEXT HOUR OR TWO. OTHERWISE...CONVECTIVE ACTIVITY NEAR
MEM/MKL WILL CONTINUE TO DIMINISH DURING THIS TIMEFRAME. LATEST
MODEL TRENDS INDICATE A POTENTIAL FOR RE-DEVELOPMENT OF VCTS AT
MEM/TUP WEDNESDAY AFTERNOON AS A COLD FRONT SLOWLY MOVES THROUGH
THE LOWER MISSISSIPPI VALLEY. MVFR/IFR CONDITIONS POSSIBLE
OVERNIGHT AT MKL FOR PATCHY FOG AND TUP WITHIN THUNDERSTORMS.
OTHERWISE...VFR CONDITIONS ANTICIPATED TO PREVAIL THROUGH MUCH OF
THE PERIOD.

CJC

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jul 8, 11:10 PM CDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1110 PM CDT TUE JUL 8 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-100615-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
1110 PM CDT TUE JUL 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

A FEW STRONG STORMS WILL CONTINUE OVERNIGHT ACROSS PORTIONS OF
WEST TENNESSEE...THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI AND
NORTHEAST ARKANSAS.

THE PRIMARY HAZARDS WILL BE STRONG WINDS...SMALL HAIL...AND FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COLD FRONT WILL STALL ACROSS NORTH MISSISSIPPI AND EAST CENTRAL
ARKANSAS ON WEDNESDAY. AREAS ALONG AND SOUTH OF THE FRONT WILL
SUPPORT THE POTENTIAL FOR A FEW STRONG TO SEVERE THUNDERSTORMS.
THE PRIMARY HAZARDS WILL BE DAMAGING WINDS...LARGE HAIL...AND
FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY TUESDAY AFTERNOON INTO
WEDNESDAY EVENING FOR PORTIONS OF THE AREA.

In the hours before

Special weather statement, Jul 8, 7:47 PM CDT, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
747 PM CDT TUE JUL 8 2014

TNZ053-055-091-092-090130-
CHESTER TN-DECATUR TN-HARDIN TN-MCNAIRY TN-
747 PM CDT TUE JUL 8 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 830 PM CDT FOR...

  EXTREME SOUTHERN DECATUR COUNTY IN TENNESSEE...
  SOUTHERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  HARDIN COUNTY IN SOUTHWEST TENNESSEE...
  MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES SOUTHEAST OF SAVANNAH AT 747 PM
CDT...MOVING EAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN CHESTER...DECATUR...HARDIN AND MCNAIRY COUNTIES...INCLUDING
LOCATIONS NEAR PICKWICK LANDING STATE PARK...SAVANNAH AND SELMER...
SHOULD MONITOR THIS STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

&&

LAT...LON 3510 8879 3545 8877 3546 8874 3539 8801
      3537 8802 3535 8800 3531 8801 3529 8798
      3501 8798
TIME...MOT...LOC 0047Z 282DEG 20KT 3517 8816
Special weather statement, Jul 8, 7:55 PM CDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
755 PM CDT TUE JUL 8 2014

ARZ035-048-090145-
CROSS AR-ST. FRANCIS AR-
755 PM CDT TUE JUL 8 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 845 PM CDT FOR...

  SOUTHERN CROSS COUNTY IN EASTERN ARKANSAS...
  ST. FRANCIS COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 9 MILES SOUTHWEST OF FAIR OAKS AT 755 PM
CDT...MOVING EAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN CROSS AND ST. FRANCIS COUNTIES...INCLUDING LOCATIONS NEAR
FORREST CITY...MADISON...PALESTINE...VILLAGE CREEK STATE PARK AND
WYNNE...SHOULD MONITOR THIS STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

&&

LAT...LON 3500 9116 3501 9106 3502 9105 3521 9105
      3526 9104 3526 9051 3491 9050 3491 9116
TIME...MOT...LOC 0055Z 283DEG 12KT 3515 9115
Local storm report, Jul 8, 11:06 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1106 PM CDT TUE JUL 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 PM     FLASH FLOOD      3 ESE HORNSBY           35.21N 88.79W
07/08/2014                   HARDEMAN           TN   FIRE DEPT/RESCUE

            UNKNOWN NUMBER OF PEOPLE TRAPPED BY FLOODWATERS IN A HOME
            NEAR THE HARDEMAN AND MCNAIRY COUNTY LINE ALONG SULPHER
            SPRING ROAD. RELAYED BY SPOTTER.

&&

JDS
Local storm report, Jul 8, 11:16 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1116 PM CDT TUE JUL 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 PM     FLASH FLOOD      SELMER                  35.17N 88.59W
07/08/2014                   MCNAIRY            TN   PUBLIC

            RESIDENT TRAPPED IN MOBILE HOME PHONED NWS MEMPHIS.

&&

JDS

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 12:02 AM CDTFlash Flood WarningMEGAlcorn, Benton, Prentiss, Tippah, Tishomingo3 hr
Jul 9, 12:12 AM CDTSevere Thunderstorm WarningMEGBenton, Tippah48 min
Jul 9, 12:41 AM CDTSevere Thunderstorm WarningMEGPrentiss, Tippah, Union49 min
Jul 9, 1:00 AM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss, Union60 min
Jul 9, 1:55 AM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Monroe38 min
Jul 9, 3:11 AM CDTFlash Flood WarningMEGCalhoun, Lafayette, Panola3 hr

Nearby

Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.